# SDR AWXA200300005

- Difficulty date: December 13, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 52,119 hours, 32,712 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545834107
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK, A .5000 INCH CRACK WAS FOUND ON LOWER FLOORBEAM TIE STRAP AT BS 340, STR 45 LT, JUST ABOVE AIR STAIR RAIL OUTBOARD END. MAINTENANCE STOP DRILLED END CRACK ON LOWER FLOORBEAM TIE STRAP AT BS 340; FABRICATED A REPAIR PLATE; REMOVED VERTICAL STIFFENER FOR ACCESS; INSTALLED REPAIR PART AND REINSTALLED VERTICAL STIFFENER IAW SRM.
